Existence Of weak solutions for a class of semilinear stochastic wave equations

Carlo Marinelli, Llúis Quer-Sardanyons

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We prove existence of weak solutions (in the probabilistic sense) for a general class of stochastic semilinear wave equations on bounded domains of Rd driven by a possibly discontinuous square integrable martingale. © 2012 Society for Industrial and Applied Mathematics.
Original languageEnglish
Pages (from-to)906-925
JournalSIAM Journal on Mathematical Analysis
Volume44
DOIs
Publication statusPublished - 28 May 2012

Keywords

  • Infinite dimensional semimartingales
  • Monotone operators
  • Nonlinear wave equations
  • Stochastic PDEs

Fingerprint Dive into the research topics of 'Existence Of weak solutions for a class of semilinear stochastic wave equations'. Together they form a unique fingerprint.

Cite this